# SDR QXEA2017011300013

- Difficulty date: January 12, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 7,999 hours, 8,543 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359715
- Part serial: 0909
- Condition: False Activation
- Location: Cargo Bay
- Part time: 14,102 hours, 15,191 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE MASTER WARNING IS INTERMITTENTLY ILLUMINATING. IN CONJUNCTION WITH THE WARNING LIGHT, THE BAGGAGE AFT VENT INLET VALVE OUTLET CLOSED. GUARDED SMOKE EXTG AND FIRE BOTTLE AFT ILLUMINATES. REMOVED AND REPLACED AFT CARGO AFT SMOKE DETECTOR PER Q400 AMM 26-12-01-400-801. OP'S CK GOOD. RETURNED TO SERVICE.
